Minimal Lefschetz sets of periods for Morse-Smale diffeomorphisms on the n-dimensional torus

Juan Luis García Guirao, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

We present a complete description of the minimal Lefschetz set of periods for every homological class of Morse-Smale diffeomorphisms defined on the n-dimensional torus for n = 1, 2, 3, 4, by using the Lefschetz zeta function. The techniques applied for obtaining these results also work for n>4. © 2010 Taylor & Francis.
Original languageEnglish
Pages (from-to)689-703
JournalJournal of Difference Equations and Applications
Volume16
DOIs
Publication statusPublished - 1 May 2010

Keywords

  • Minimal Lefschetz set of periods
  • Morse-Smale diffeomorphism
  • Periodic point

Fingerprint Dive into the research topics of 'Minimal Lefschetz sets of periods for Morse-Smale diffeomorphisms on the n-dimensional torus'. Together they form a unique fingerprint.

Cite this